# SDR UPS01235829

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Part serial: 4786
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT AT A/C ENTRANCE WILL NOT TEST.  REPLACED BATTERIES.
